Multi-Year Sponsors

Schedule of Events Sponsored by

Traveling Teams

 

2022 Program

Unless otherwise noted, all events will take place at the Oklahoma City Convention Center.
All times shown are Central Time.

Loading
09:00 AM
  1. NCSG Symposium
    450 mins
    Open to National Congress of State Games members only.
12:00 PM
  1. NCSG Luncheon
    60 mins
    Open to National Congress of State Games members only.
  2. 270 mins
    All attendees are required to visit the TEAMS ’22 Registration Center to pick up their credentials, which must be shown for all TEAMS sessions, transportation and social functions.

    Traveling Teams

  3. 300 mins
    Need a place to meet up? Connect with business colleagues old and new in a relaxed setting at the TEAMS Welcome Center.

    Visit Myrtle Beach Regional Sports Alliance

05:00 PM
  1. The Angry Scotsman
    90 mins

    This happy hour will be an opportunity for sports-organization representatives to connect with each other in a relaxed, informal setting. Enjoy a glass of Saddle Up, a custom-brewed beer courtesy of Fort Worth Sports, and other beverages as you network with your fellow rights holder attendees. 

    Open to NGB representatives and other event rights holders only.

    Sponsored by:

    FortWorth

07:00 AM
  1. 600 mins
    All attendees are required to visit the TEAMS ’22 Registration Center to pick up their credentials, which must be shown for all TEAMS sessions, transportation and social functions.

    Traveling Teams

  2. 600 mins
    Need a place to meet up? Connect with business colleagues old and new in a relaxed setting at the TEAMS Welcome Center.

    Myrtle

08:00 AM
  1. 360 mins
  2. NGB Breakfast
    45 mins
    Open to USOPC National Governing Bodies only.

    Richmond Region Tourism

08:30 AM
  1. 180 mins

    Join Dr. Jennifer Stoll, Sports ETA, as she provides a detailed overview of the role sports events and tourism plays in destinations, as well as simple ways to measure and communicate this impact in order to demonstrate value to local markets in terms they can understand. Whether you are a destination representative looking to gain community understanding of your work, a rights holder desiring to achieve an increased appreciation for what your event brings to a market, or an industry supplier curious about how to support this industry mindset shift, this course is for you! The course will include real-world examples and case studies to make sure participants leave armed with key actionable takeaways.

    Those seeking STS accreditation will receive four credits for attending the course. This session is available as part of the Sports Tourism Learning Institute and is open for all TEAMS attendees regardless of Sports ETA member status. The cost to attend this session is $399 for Sports ETA members and $499 for non-Sports ETA members. For more information or to register, email Info@SportsETA.org.

    Online registration closes on October 24, 2022. You will be able to register on-site; however, payment must be received at the time of registration.

09:00 AM
  1. NGB Best Practices: Kick-Off and Welcome
    15 mins
    Open to USOPC National Governing Bodies only.
09:15 AM
  1. NGB Best Practices Session
    45 mins
    Open to USOPC National Governing Bodies only.
10:00 AM
  1. NCSG Symposium
    300 mins
    Open to National Congress of State Games members only.
  2. NGB Best Practices Session
    45 mins
    Open to USOPC National Governing Bodies only.
11:00 AM
  1. NGB Best Practices Session
    60 mins
    Open to USOPC National Governing Bodies only.
11:30 AM
  1. 60 mins

    You may not consider gravel roads an asset when it comes to sports events, but some of the biggest events in cycling are happening on those roads in some of the most remote destinations. In this session, learn how several small- and mid-sized destinations have built enormous followings and attracted record numbers of visitors in the form of cyclists who crave the experience of riding on gravel. Hear how these events are organized, how they’ve grown and how your community can take advantage of one of its most underappreciated assets.  

    Sponsored by:

    Tri Cities

12:00 PM
  1. Exclusive NGB Best Practices Luncheon
    60 mins
    Open to USOPC National Governing Bodies and other invitees.
01:00 PM
  1. NGB Best Practices Session
    45 mins
    Open to USOPC National Governing Bodies only.
01:15 PM
  1. 60 mins
    If you’re new to TEAMS or are in need of a refresher, you’ll want to attend this fast-paced briefing on how to maximize the productivity and business success of your TEAMS experience. Hear from veteran attendees from both the host city and event organizer perspectives on how to make the most of your time at TEAMS.
    Sponsored by:

    Bahamas
01:45 PM
  1. NGB Best Practices Session
    30 mins
    Open to USOPC National Governing Bodies only.
02:30 PM
  1. 60 mins
    TEAMS attendees will be welcomed to Oklahoma City by Jason Gewirtz, vice president of the Northstar Meetings Group Sports Division, as well as local dignitaries. The Opening Session will examine what may be the most consequential piece of sports legislation ever to the Olympic movement and the sports landscape. From its signing in 1972, Title IX has become the backbone for which women’s sports have climbed from decades of inequity and ignorance to the spot they have today on the global sports world. Particularly for the U.S. Olympic and Paralympic movement, the past decade has seen the biggest names and biggest accomplishments come from the women’s teams. In this session, we discuss the leaps that women’s sports have made in the past 50 years but also what remains to be done in the future for true equality to be achieved. 
    Sponsored by:

    Utah Sports Commission
03:45 PM
  1. 75 mins
    Don’t miss your opportunity to meet with your choice of event organizers, who will be sitting at assigned tables during this reverse trade show. Open to event organizers, exhibitors and sponsors only.
    Sponsored by:

    Team Louisiana
  2. NGB Best Practices: NGBC Executive Session
    75 mins
    Open to USOPC National Governing Bodies only.
05:00 PM
  1. 60 mins
    Enjoy a relaxing, unstructured hour on the TEAMS Expo Floor, getting to know key contacts in the sports-event industry whom you haven’t met and reintroducing yourself to the people you do know.
    Sponsored by:

    Valley Forge
06:30 PM
  1. Bus Loading for NGB Welcome Reception
    30 mins
    Open to USOPC National Governing Bodies and by invite only.
07:00 PM
  1. Exclusive NGB Welcome Reception
    The Jones Assembly
    60 mins

    The pre-celebration reception for members of the USOPC family will be held in the outdoor backyard at The Jones Assembly. This reception, which will feature The Jones Assembly’s signature cocktails, will be an opportunity for NGB attendees to network informally before the TEAMS ’22 Opening Party.

    Open to USOPC National Governing Bodies and by invite only.

    Sponsored by:

    Charlotte

08:00 PM
  1. The Jones Assembly
    120 mins

    Join us for the Opening Celebration of TEAMS ’22 with a true Oklahoma flavor at The Jones Assembly, Oklahoma City’s premier destination for food, spirits and music located on the west end of downtown on historic Film Row. Enjoy live music at the site where national recording artists stop and experience the signature cocktails that have made The Jones Assembly famous. 

    Sponsored by:

    OKC CVB

07:00 AM
  1. 630 mins
    All attendees are required to visit the TEAMS ’22 Registration Center to pick up their credentials, which must be shown for all TEAMS sessions, transportation and social functions.

    Traveling Teams

  2. 630 mins
    Need a place to meet up? Connect with business colleagues old and new in a relaxed setting at the TEAMS Welcome Center.

    Visit Myrtle Beach Regional Sports Alliance

08:00 AM
  1. 60 mins
    OVG
  2. NGB Breakfast
    60 mins
    Open to USOPC National Governing Bodies only.
    Colorado Springs
08:15 AM
  1. 45 mins

    Most motorsports events are confined to a specific venue suitable for the competition. But the Great Race has brought a grass-roots concept to motorsports competition that also allows multiple locations to get a piece of the economic engines involved. In this session, hear about the unique nature of the event’s competition from the event organizer and destinations that hosted stages of the race. Learn how one organization has embraced the multi-city concept to spread the benefit across multiple destinations and how those destinations have taken advantage of the spotlight in return.

    Sponsored by:

    Rhode Island
09:00 AM
  1. 150 mins
  2. NGB Best Practices Session
    45 mins
    Open to USOPC National Governing Bodies only.
09:45 AM
  1. NGB Best Practices Session
    45 mins
    Open to USOPC National Governing Bodies only.
10:45 AM
  1. NGB Best Practices Session
    45 mins
    Open to USOPC National Governing Bodies only.
11:30 AM
  1. 15 mins
11:45 AM
  1. 75 mins
    Join your colleagues and fellow attendees as we announce the winners of the 2022 SportsTravel Awards in this celebration of the sports-event industry. In addition, the National Congress of State Games will present its Athlete of the Year Awards and special lifetime achievement recognitions, and Compete Sports Diversity will honor a sports executive for diversity efforts.

    Sponsored by:

    ASM Global

01:00 PM
  1. 15 mins
01:15 PM
  1. 90 mins
  2. NGB Best Practices Session: Legal Best Practices
    225 mins
    Open to USOPC National Governing Bodies only.
03:00 PM
  1. 20 mins
  2. NCSG Annual Meeting
    90 mins
    Open to National Congress of State Games members only.
03:20 PM
  1. 10 mins

    Receive a welcome the SportsLink program from our emcee and settle in for an educational afternoon at the Oklahoma City Boathouse District.

    SportsLink sessions are open to all TEAMS attendees but space at the boathouse is limited and will require an RSVP. More details will be coming soon on the RSVP procedure.

03:30 PM
  1. Devon Boathouse
    45 mins

    The revitalization of the Oklahoma River is a case study in how a destination can rethink its entire sports landscape with creative thinking and community goodwill. In this session, learn how Oklahoma City became the center of rowing and canoe/kayak, the impact that investment has had on athlete and event development, and how a citywide vision can help put a destination on the Olympic and Paralympic map. Afterwards, tour some of Riversport OKC and see firsthand how a community investment in sports can be a benefit on and off the field of play.

    SportsLink sessions are open to all TEAMS attendees but space at the boathouse is limited and will require an RSVP. More details will be coming soon on the RSVP procedure.

    Sponsored by:

    Boston
04:15 PM
  1. Riversport OKC
    45 mins

    After our panel discussion, take a guided tour of the Oklahoma City Boathouse District, including Riversport OKC, home to the official U.S. Olympic and Paralympic Training Site for whitewater and flatwater canoe/kayak and rowing. See firsthand the venues that have put Oklahoma City on the Olympic and Paralympic map and see how the area has transformed the Oklahoma River into a playground for elite athletes and recreation enthusiasts alike.

    Space on the tours is limited and attendees must register for the education session to take the tour.

04:30 PM
  1. NCSG Board Meeting
    30 mins
    Open to National Congress of State Games members only.
05:30 PM
  1. 60 mins

    Sponsored by:

    Branson

06:30 PM
  1. 210 mins
    This is your opportunity to discover all that Oklahoma City has to offer! For information on food and entertainment discounts courtesy of the Oklahoma City Convention & Visitors Bureau, click here.
10:00 PM
  1. The Tap Room, Omni Oklahoma City Hotel
    119 mins

    Complete your night out in Oklahoma City and rejoin fellow TEAMS ’22 attendees at the TEAMS ’22 Late-Night Lounge, the extended-hours networking opportunity pioneered by the TEAMS Conference. Enjoy the world’s finest bourbon from our hosts at Team Kentucky and music at The Tap House, our setting for an informal and productive location to pursue your sports-related business objectives, conveniently located at the Omni Oklahoma City.

    Sponsored by:

    Team KY
08:00 AM
  1. 540 mins
    All attendees are required to visit the TEAMS ’22 Registration Center to pick up their credentials, which must be shown for all TEAMS sessions, transportation and social functions.

    Traveling Teams

  2. 540 mins
    Need a place to meet up? Connect with business colleagues old and new in a relaxed setting at the TEAMS Welcome Center.

    Visit Myrtle Beach Regional Sports Alliance

  3. 60 mins
    Missouri
  4. NGB Best Practices Session: Legal Best Practices
    240 mins
    Open to USOPC National Governing Bodies only.
08:15 AM
  1. 45 mins

    Volunteer help is the lifeline for any destination hosting a major event and for the event organizer bringing their event to a destination. Without volunteers, there may not be a sports event in the country that could go off without a hitch. But in some places around the country, what was a vast volunteer database has diminished since the pandemic. How have event organizers and destinations adjusted and what incentives can both organizers and destinations give to entice volunteers to come back again and again.  

    Sponsored by:

    St Pete

     

09:00 AM
  1. 90 mins
10:30 AM
  1. 15 mins
10:45 AM
  1. 45 mins

    One way that cities can capitalize on hosting events is to host several at once. The concept of an Olympic and Paralympic sport series is one where NGBs can combine resources by hosting several of their championships in one location, adding overall prestige to the events and increasing community interest in a variety of sports. In this session, hear from NGB leaders interested in developing a series concept and how your community can partner with them on future events. And, come with your own questions and ideas from a destination perspective to help drive the concept forward.

    SportsLink sessions are open to all TEAMS attendees.

    Sponsored by:

    Milwaukee
11:45 AM
  1. 45 mins

    The NCAA Women’s College World Series has become one of the most-watched softball tournaments in the world. And in 2022, it set an all-time attendance record at USA Softball Hall of Fame Stadium in Oklahoma City. But that growth hasn’t come by accident. In this session, learn how USA Softball, the NCAA and Oklahoma City leaders have partnered for the long term on stadium development, event development, marketing and promotion to take an event that was already best in class to an entirely new level and hear firsthand from athletes about the experience.

    SportsLink sessions are open to all TEAMS attendees.

    Sponsored by:

    Dallas
12:45 PM
  1. 60 mins

    The Closing General Session will set the stage for next year’s TEAMS. Attendees will receive a special invitation to TEAMS ‘23, October 2–5, 2023, in Palm Beach, Florida. The session will also include exciting announcements regarding future host cities for both TEAMS and the EsportsTravel Summit.

    Following those announcements, we will settle into a discussion on the state of youth sports. Youth sports are a bigger industry than any professional sports league in the country and are valuable for destinations of all sizes. With multisport venues continuing to be built around the country, the industry shows no signs of slowing. But challenges remain, from keeping children safe at events to getting them engaged in the first place. In this session, hear from leaders in the youth sports space on the industry’s most pressing issues, opportunities for sports organizations and destinations to work together, and the future of youth sports across the landscape.

    Sponsored by:

       Discover Palm Beaches    Palm Beach Sports    Anaheim    Birmingham Milwaukee PItt
01:45 PM
  1. 15 mins
02:00 PM
  1. 180 mins
    Appointments will start at 2:30 p.m.
05:00 PM
  1. 120 mins
08:00 PM
  1. Chicken N Pickle
    180 mins

    We’ve made a fun after-dinner plan, courtesy of our future host cities of TEAMS ’23 and beyond. The Closing Party will be held at Chicken N Pickle, where you can experience the fastest-growing sport in the country – pickleball! In addition to the opportunity to try your hand at America’s new favorite sport, our program will conclude with beverages, snacks, yard games and the announcement of the winners of the Event Organizer Contest, who will take home a total of $5,000 in cash prizes.

    Sponsored by:

    Palm Beaches   Palm Beaches Sports Commission   Anaheim   BirminghamMilwaukeePittsburgh


    Event Organizer Incentive Contest Sponsored by:

    Puerto Rico

Northstar